# SDR DL733000505

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N224DA
- Make and model: Boeing 737-35B
- Aircraft serial: 24269
- Aircraft time: 32,346 hours, 14,069 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Deployed
- Location: Row 23 & 27
- Component: Actuator, 785801
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASKS DROPPED, BY ACCIDENT, BY FLT CREW WHILE AT GATE.  INSPECTED AND STOWED ALL MASKS PER MM.  PAX  SEATS 23 ABE AND 27 DEF MASKS DID NOT DEPLOY DUE TO FAULTY ACTUATORS IN PSU.  REPLACED SAME.
